Dynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal Condition
Vivek Devaraj1, Kuppusamy Kanagarajan1 & Seenith Sivasundaram2 Show affiliations
- College of Arts and Science, India
- College of Engineering, United States
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 64–71 · doi.org/10.3844/jmssp.2018.64.71
Abstract
This paper deals with some existence and Ulam-Hyers-q-Mittag-Leffler stability results for q-fractional order pantograph equation. An application is made of a Darbo's fixed point theorem for the existence of solutions.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Devaraj, V., Kanagarajan, K. & Sivasundaram, S. (2018). Dynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal Condition. Journal of Mathematics and Statistics, 14(1), 64–71. https://doi.org/10.3844/jmssp.2018.64.71
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
